# SDR CHQA201100280

- Difficulty date: June 29, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 21,333 hours, 17,373 cycles
- Engine: Allsn AE3007A
- Engine time: 20,931 hours, 17,392 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: SA1701
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT WING LEADING EDGE II WAS FOUND TO HAVE TWO DENTS ON THE SKIN COUPLED WITH A CRACK ON THE RIGHT LEADING EDGE II RIB. THE TWO DENTS ON THE RIGHT LEADING EDGE SKIN (PN:145-11450-604) COUPLED WITH THE CRACK ON THE RIGHT LEADING EDGE II RIB (PN:145-65210-406) WERE REPAIRED IN ACCORDANCE WITH ETD 2011-145-101576 REV A.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS COMPLETED WITH NO CRACKS FOUND.
